Discrete & Computational Geometry
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Discrete Comput. Geom., 2021, том 66, страницы 996–1024 (Mi dcg6)  

On the regularity radius of Delone sets in $\mathbb R^3$

Nikolay Dolbilina, Alexey Garberb, Undine Leopoldc, Egon Schultec, Marjorie Senechald

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina St., Moscow, Russia 119991
b School of Mathematical & Statistical Sciences, The University of Texas Rio Grande Valley, 1 West University Blvd, Brownsville, TX 78520, USA
c Department of Mathematics, Northeastern University, Boston, MA 02115, USA
d Department of Mathematics, Smith College, Northampton, MA 01063, USA

Финансовая поддержка Номер гранта
Российский научный фонд 20-11-20141
Simons Foundation 420718
We would like to thank the American Institute for Mathematics (AIM) for hosting a weeklong workshop in 2016 on “Soft Packings, Nested Clusters, and Condensed Matter”, as well as the authors’ ongoing SQuaRe research project on “Delaunay Sets: Local Rules in Crystalline Structures” that grew out of it. The present paper resulted from the discussions at the first SQuaRE meeting at AIM in November 2018. We greatly appreciated the opportunity to meet at AIM and are grateful to AIM for its hospitality. The work of N.D. was supported by the Russian Science Foundation under grant 20-11-20141 and performed in the Steklov Mathematical Institute of Russian Academy of Sciences. The work of E.S. was partially supported by Simons Foundation award no. 420718.


DOI: https://doi.org/10.1007/s00454-021-00292-6


Реферативные базы данных:

ArXiv: 1909.05805
Тип публикации: Статья
Поступила в редакцию: 12.09.2019
Исправленный вариант: 04.11.2020
Принята в печать:22.02.2021
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/dcg6

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:13
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021